# SDR AT0600014

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 893602
- Part serial: B129
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR INDICATOR RED AFTER GEAR WAS RETRACTED BOTH INDICATOR AND CONFIG PAGE.  REMOVED PSEU AND RT LANDING GEAR UPLOCK PROX SENSOR SWUNG GEAR SEVERAL TIMES WITH NO DEFECTS NOTED.  A/C OK FOR SERVICE IAW MM 32-61.
